# SDR HALA2009100200447

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 29,087 hours, 5,556 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - L ENG FIRE LP 1 DISPLAYED.  REPLACED TERMINAL AT UPPER AFT LOOP 1 DETECTOR.  OPS CHECK OK IAW FIM 26-11-00, FIH 104.
